Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 36, NWS Gray, ME

June 1, 20115 counties in Maine

NWS Gray, ME issued this severe thunderstorm warning at Jun 1, 2011, 4:58 PM EDT for 5 counties in Maine. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2011, 4:58 PM EDT (20:58 UTC)
Expired
Jun 1, 2011, 5:45 PM EDT
In force
47 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Androscoggin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME

The radar

The Portland,ME radar (KGYX), 29 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:50 PM EDTHAIL 0.252 Ssw Wales, ME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 12:58 PM EDTTornado WatchSPC7 hr
Jun 1, 2:37 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.0 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WUUS51 KGYX 012058
SVRGYX
MEC001-011-013-015-023-012145-
/O.NEW.KGYX.SV.W.0036.110601T2058Z-110601T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
458 PM EDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ANDROSCOGGIN COUNTY IN SOUTHWEST MAINE...
  SOUTHERN KENNEBEC COUNTY IN SOUTH CENTRAL MAINE...
  NORTHWESTERN KNOX COUNTY IN SOUTH CENTRAL MAINE...
  NORTHWESTERN SAGADAHOC COUNTY IN SOUTH CENTRAL MAINE...
  CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL MAINE...

* UNTIL 545 PM EDT

* AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LITCHFIELD...OR 10 MILES EAST OF LEWISTON...AND MOVING EAST AT 45
  MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DAMARISCOTTA AND DAMARISCOTTA LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN
MAINE.

&&

LAT...LON 4403 6938 4401 7028 4404 7032 4401 7035
      4401 7040 4416 7038 4425 6936
TIME...MOT...LOC 2058Z 262DEG 38KT 4408 6989

$$

MARINE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:19 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 1, 4:19 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
419 PM EDT WED JUN 1 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE OFFSHORE THIS EVENING WITH SEVERE
THUNDERSTORMS AND EVEN THE POSSIBILITY OF A TORNADO OCCURRING AHEAD
OF THE FRONT. LOW PRESSURE MOVES THROUGH THE MARITIMES AS HIGH
PRESSURE APPROACHES FROM THE GREAT LAKES ON THURSDAY. LOW
PRESSURE OVER THE MARITIMES WILL CIRCULATE CLOUDS INTO THE REGION
FRIDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF
WEAK DISTURBANCES WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT
WEEK KEEPING THINGS UNSETTLED.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
ESTF UPDATE...NO REAL CHANGES.

PREVIOUS DISCUSSION...
TORNADO WATCH THRU 8 PM THIS EVENING. STRONG CD FNT MOVES THRU.
LOTS OF INSTABILITY AND SHEAR AHEAD OF SYSTEM WITH SVR TSTMS AND
ISOLD TORNADOES PSBL. ALREADY ISSUED WARNINGS THIS AFTERNOON.
BEHIND THE FNT SKIES CLEAR AS CONVECTION MOVES OUT TO SEA. SHOULD
SEE MUCH COOLER AND LESS HUMID WX MOVING IN TNGT ON BREEZY W OR NW
WINDS. GENERALLY USED GFS40, HPC QPF AND BLEND OF MAV/MET MOS
GUIDANCE. MAIN FOCUS HAS BEEN ON THE SVR WX.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
SFC LOW MOVES THRU THE MARITIMES AS HIGH PRES APPROACHES FROM THE
GREAT LAKES ON THURSDAY. STRONG NW FLOW IN BETWEEN AS BUFKIT WIND
SOUNDINGS SHOW POTENTIAL FOR STRONG WIND GUSTS TO MIX DOWN. WITH
MUCH COOLER AIR MOVING IN EXPECT INSTABILITY CLOUDS TO FORM.
UPSLOPE NW FLOW WILL PRODUCE ISOLD TO SCT -SHRA N/MT AND POSSIBLY
INTO FOOTHILL ZONES WHILE DOWNSLOPE NW FLOW KEEPS IT MOSTLY DRY
ELSEWHERE. HIGH PRES GETS CLOSER THURSDAY NGT WITH SKIES IMPROVING
AND WINDS LETTING UP. SHOULD BE A RATHER CHILLY NGT. MIN TEMPS
INTO THE 30S N/MT ZONES WITH POTENTIAL FOR SOME FROST. GENERALLY
USED GFS40 AND A BLEND OF MAV/MET MOS GUIDANCE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
ECMWF/GFS ARE IN GENERAL AGREEMENT WITH UPPER PATTERN THROUGH
EARLY NEXT WEEK THROUGH TIMING OF INDIVIDUAL IMPULSES DIFFERS. UPPER LOW
INITIALLY OVER NEW ENGLAND WILL GRADUALLY LIFT OUT LEAVING AREA IN WESTERLY
FLOW ON THE NORTHERN PERIPHERY OF THE UPPER HIGH OVER THE SOUTHERN
UNITED STATES. EXPECT TEMPERATURES TO AVERAGE NEAR OR ABOVE NORMAL
THIS PERIOD. UPPER LOW OVER THE MARITIMES WILL CIRCULATE CLOUDS...AND
PERHAPS A FEW SHOWERS INTO NORTHERN SECTIONS ON FRIDAY. A RIDGE OF
HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF WEAK DISTURBANCES
WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT WEEK.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /THROUGH THURSDAY NIGHT/...AFTER EVENING STRONG TO SVR TSTMS
EXPECT VFR OVERNIGHT WITH MVFR CIG PSBL ON THURSDAY...THEN BACK TO
VFR THURSDAY NGT. GUSTY NW WINDS ON THURSDAY.

LONG TERM...

SUN - MON...AREAS OF MVFR POSSIBLE IN SHOWERS.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...ESTF UPDATE...NO
REAL CHANGES.

PREVIOUS DISCUSSION...
WILL CONT THE SCA THRU THURSDAY. S SW FLOW AHEAD OF THE FNT
GUSTING UP TO 30 OR EVEN 35 KT AT TIMES WITH SEAS BUILDING AT OR
ABOVE 5 FT. WINDS LET UP OVERNIGHT ONLY TO SEE GUSTS INCREASE FROM
THE NW ON THURSDAY. SEAS SLOW TO EASE UP OVERNIGHT BUT SUBSIDE
MORE ON THURSDAY. WINDS AND SEAS DROPPING BELOW SCA LEVELS
THURSDAY NGT.

LONG TERM...

QUIET ON THE WATERS WITH WINDS AND SEAS LIKELY TO STAY BELOW SMALL
CRAFT THRESHOLD.

&&

.FIRE WEATHER...
COOLER WX WITH FAIRLY HIGH HUMIDITY LEVELS FOR THE NEXT FEW DAYS
ALONG WITH NEARLY FULL GREEN UP SHOULD KEEP ANY FIRE DANGER LOW.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Jun 1, 2:39 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
239 PM EDT WED JUN 1 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-021845-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
239 PM EDT WED JUN 1 2011

...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY. SOME
OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...
FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. THERE IS THE CHANCE
OF AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION IS REQUESTED. SPOTTERS ARE ENCOURAGED
TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

ANZ150>154-021845-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
239 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY INTO
THIS EVENING. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...
DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

MARINERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 1, 4:27 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
427 PM EDT WED JUN 1 2011

MEZ007-008-NHZ001-012115-
NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-
427 PM EDT WED JUN 1 2011

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND
FRANKLIN COUNTY THROUGH 515 PM EDT...

AT 427 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF WILSONS MILLS...OR ABOUT
20 MILES EAST OF COLEBROOK...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WILSONS MILLS...
WENTWORTHS LOCATION...LINCOLN PLANTATION...RANGELEY LAKE STATE
PARK...DAVIS...OQUOSSOC...RANGELEY...DALLAS AND REDINGTON THROUGH 515
PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4519 7049 4492 7036 4482 7107 4501 7116

MARINE
Local storm report, Jun 1, 4:30 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
430 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             1 SE RANGE PONDS STATE  44.03N  70.33W
06/01/2011  E0.88 INCH       CUMBERLAND         ME   TRAINED SPOTTER

&&

EVENT NUMBER GYX1100104

CURTIS
Local storm report, Jun 1, 4:38 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
438 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     WHITEFIELD              44.38N  71.61W
06/01/2011                   COOS               NH   PUBLIC

            TREES DOWN ON WIRES ROUTE 3. TRAFFIC STOPPED.

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER GYX1100088

CURTIS
Local storm report, Jun 1, 4:43 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
443 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             CANTON                  44.44N  70.32W
06/01/2011  E1.25 INCH       OXFORD             ME   COUNTY OFFICIAL

&&

EVENT NUMBER GYX1100105

CURTIS
Special weather statement, Jun 1, 4:44 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
444 PM EDT WED JUN 1 2011

MEZ020-021-025-026-012130-
ANDROSCOGGIN-KENNEBEC-LINCOLN-SAGADAHOC-
444 PM EDT WED JUN 1 2011

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC
COUNTY...SAGADAHOC COUNTY AND LINCOLN COUNTY THROUGH 530 PM EDT...

AT 444 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF LEWISTON...MOVING
EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND
AROUND LISBON...SABATTUS...LEWISTON...BOWDOIN...AUBURN...
LITCHFIELD...PEACOCK BEACH STATE PARK...WEST GARDINER...RICHMOND AND
RANDOLPH THROUGH 530 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4432 6958 4405 6951 4400 7021 4410 7024

MARINE
Local storm report, Jun 1, 4:45 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
445 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             2 SE LEWISTON           44.08N  70.19W
06/01/2011  E1.00 INCH       ANDROSCOGGIN       ME   AMATEUR RADIO

            I-95 EXIT 80

&&

EVENT NUMBER GYX1100106

CURTIS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:27 AM EDTSpecial Weather StatementGYXOxford33 min
Jun 1, 8:28 AM EDTSevere Thunderstorm WarningGYXYork62 min
Jun 1, 8:34 AM EDTSpecial Marine WarningGYX86 min
Jun 1, 8:35 AM EDTSpecial Weather StatementGYXFranklin25 min
Jun 1, 8:44 AM EDTSpecial Weather StatementGYXAndroscoggin46 min
Jun 1, 8:50 AM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Oxford25 min
Jun 1, 9:00 AM EDTSpecial Weather StatementGYXYork45 min
Jun 1, 9:01 AM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford29 min
Jun 1, 9:06 AM EDTSevere Thunderstorm WarningGYXYork24 min
Jun 1, 9:24 AM EDTSpecial Weather StatementGYXKennebec36 min
Jun 1, 9:42 AM EDTSevere Thunderstorm WarningGYXKennebec, Knox, Lincoln33 min
Jun 1, 9:54 AM EDTSpecial Marine WarningGYX96 min
Jun 1, 9:56 AM EDTSpecial Weather StatementGYXLincoln, Sagadahoc49 min
Jun 1, 10:16 AM EDTSpecial Weather StatementGYXKnox14 min
Jun 1, 2:57 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford33 min
Jun 1, 2:57 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford33 min
Jun 1, 3:07 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset38 min
Jun 1, 3:13 PM EDTTornado WarningGYXOxford32 min
Jun 1, 3:28 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford, York47 min
Jun 1, 3:41 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset34 min
Jun 1, 3:42 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Oxford33 min
Jun 1, 3:49 PM EDTTornado WarningGYXAndroscoggin, Kennebec, Oxford26 min
Jun 1, 4:04 PM EDTSpecial Weather StatementGYXFranklin41 min
Jun 1, 4:11 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford, Sagadahoc34 min
Jun 1, 4:13 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Oxford32 min
Jun 1, 4:13 PM EDTSevere Thunderstorm WarningGYXSomerset47 min
Jun 1, 4:27 PM EDTSpecial Weather StatementGYXFranklin48 min
Jun 1, 4:44 PM EDTSpecial Weather StatementGYXAndroscoggin46 min
Jun 1, 5:07 PM EDTSpecial Weather StatementGYXFranklin38 min
Jun 1, 5:15 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset45 min
Jun 1, 5:31 PM EDTTornado WarningGYXFranklin, Somerset29 min
Jun 1, 5:42 PM EDTSpecial Weather StatementGYXKennebec48 min
Jun 1, 5:59 PM EDTSevere Thunderstorm WarningGYXSomerset46 min
Jun 1, 6:06 PM EDTTornado WarningGYXSomerset24 min
Jun 1, 6:27 PM EDTSpecial Weather StatementGYXWaldo33 min
Jun 1, 6:28 PM EDTSpecial Weather StatementGYX47 min
Jun 1, 6:49 PM EDTAreal Flood AdvisoryGYXFranklin, Oxford, Somerset3 hr
Jun 1, 7:13 PM EDTSevere Thunderstorm WarningGYXSomerset32 min
Jun 1, 7:20 PM EDTSpecial Weather StatementGYXFranklin40 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.